VOL. 21 · NO. 1 | January, 1969
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 21 (1), (January, 1969)
No abstract available
Articles
Hajime SATO
J. Math. Soc. Japan 21 (1), 1-36, (January, 1969) DOI: 10.2969/jmsj/02110001
KEYWORDS: 57.47
No abstract available
Katsuo KAWAKUBO
J. Math. Soc. Japan 21 (1), 37-47, (January, 1969) DOI: 10.2969/jmsj/02110037
KEYWORDS: 57.10
No abstract available
Seiya SASAO
J. Math. Soc. Japan 21 (1), 48-53, (January, 1969) DOI: 10.2969/jmsj/02110048
KEYWORDS: 55.60
No abstract available
Yukihiro KODAMA
J. Math. Soc. Japan 21 (1), 54-57, (January, 1969) DOI: 10.2969/jmsj/02110054
KEYWORDS: 55.38
No abstract available
Masatoshi FUKUSHIMA
J. Math. Soc. Japan 21 (1), 58-93, (January, 1969) DOI: 10.2969/jmsj/02110058
KEYWORDS: 60.62, 35.00
No abstract available
Doris J. SCHATTSCHNEIDER
J. Math. Soc. Japan 21 (1), 94-115, (January, 1969) DOI: 10.2969/jmsj/02110094
KEYWORDS: 14.50
No abstract available
Takeshi KONDO
J. Math. Soc. Japan 21 (1), 116-139, (January, 1969) DOI: 10.2969/jmsj/02110116
KEYWORDS: 20.20
No abstract available
Back to Top